Open Access
Translator Disclaimer
Winter 2004 Covers in the Lattice of Fuzzy Topologies - I
Sunil C. Mathew, T. P. Johnson
Missouri J. Math. Sci. 16(1): 24-27 (Winter 2004). DOI: 10.35834/2004/1601024

Abstract

In this paper we combine the concept of simple extensions of a fuzzy topology with closure structure of fuzzy points to give certain necessary and sufficient conditions for a fuzzy topology to have a cover in the lattice of fuzzy topologies.

Citation

Download Citation

Sunil C. Mathew. T. P. Johnson. "Covers in the Lattice of Fuzzy Topologies - I." Missouri J. Math. Sci. 16 (1) 24 - 27, Winter 2004. https://doi.org/10.35834/2004/1601024

Information

Published: Winter 2004
First available in Project Euclid: 22 August 2019

zbMATH: 1076.54007
MathSciNet: MR2090090
Digital Object Identifier: 10.35834/2004/1601024

Rights: Copyright © 2004 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.16 • No. 1 • Winter 2004
Back to Top